Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What causes cold bones while taking Cardizem?

Jun 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2496 Questions
I am a 60 year old woman. For the last 3 or 4 years during cold months, I feel very cold inside my legs and arms. I do not feel cold to the touch. I just feel like I'm cold inside my bones. Problem seems to get worse each year. While it began on the thigh and arm on my right side, now it is on the both thighs including the right knee and a couple of middle toes on my right feet. I don't have that problem in the warm months. I did blood work to test basic things like thyroid, diabetes, lupus and they came out normal. For about 12 years I have been taking Cardizem for blood pressure. I am now wondering if it (Cardizem) is the problem. Can it be? If not what could it be?
Posted Fri, 21 Feb 2014 in Medicines and Side Effects
Answered by Dr. Abhishek Kapoor 1 hour later
Brief Answer: May be due to less activity Detailed Answer: Hi Thanks for posting your query on healthcare magic. I, Dr Abhishek Kapoor, will try to answer your query. Many people do report that cramps can be worse in cold weather. Why is this happened, exactly is not totally clear. In your case, you have this problem for last 3 to 4 years and may be due to increasing age and less physical activity during cold weather, which could worsen muscle stiffness and decrease flexibility. Excessive cold lead color changes on the skin, numbness, stinging, redness, blisters and more, but you are reporting any of these symptoms. You are taking cardizem for last 10 years and 6% patients on cardizem has reported muscle cramps. In your case, it could not be the reason because you are feeling pain only in winter and if it had been due to cardizem, you would have had leg cramps throughout the years including summer. That is all I can explain about the reason of leg cramp at this time. In case, you need more advise, you can write back me. Regards Dr. Abhishek Kapoor Psychiatrist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor